MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/LEFT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/LEFT
Model Number 03.111.701
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the surgeon was unable to screw the aiming block for distal radius plate onto the plate.The attempt was made using different plates.The surgeon suggested that the screw might be stripped.There was no patient involvement.Concomitant device: distal radius plate (part: unknown, lot: unknown, quantity: unknown).This report is for a guide block for 2 column plate 7 hole head/left.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: part: 03.111.701; lot: 09-4511; manufacturing site: selzach; supplier: (b)(4); release to warehouse date: (b)(6) 2009.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the guide block for 2 column plate 7-hole head/left was received at us cq with the device showing minimal visual defects on the guide block.The set screw for the guide block has stripped threads.Under 5x magnification, the threads are extremely rounded.This is consistent with the reported complaint condition, thus confirming the complaint.Conclusion: the complaint condition is confirmed as the guide block was received with the threads of the set screw stripped.After a visual inspection per guidance, it is determined that the set screw is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/LEFT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8391814
Report Number2939274-2019-56819
Device Sequence Number1922149
Product Code FZX
UDI-Device Identifier10886982072535
UDI-Public(01)10886982072535
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.701
Device Catalogue Number03.111.701
Device Lot Number09-4511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
03/29/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date03/05/2019
04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION.